# SDR UPS07849966

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - NR 3 ENGINE FLAMED OUT AT 35000FT W/BOOST PUMP OFF.  CREW VERBALLY REPORTED, LEFT NR 3 MAIN BOOST PUMP SWITCH OFF.  THIS WILL NOT ALLOW FUEL TO FILL RESERVOIR.  ACCOMPLISHED IDLE HIGH FUEL RUN WITH BOOST/FUEL PUMP SWITCH OFF AND NASH PUMP FUEL PRESSURE WAS 18 PSI IDLE 28 PSI AT FULL.
